Deakin University
Browse

File(s) under permanent embargo

Robust H ∞ decentralized dynamic control for synchronization of a complex dynamical network with randomly occurring uncertainties

Version 2 2024-06-13, 10:30
Version 1 2017-05-16, 15:42
journal contribution
posted on 2024-06-13, 10:30 authored by TH Lee, JH Park, ZG Wu, SC Lee, DH Lee
This paper considers synchronization problem of an uncertain complex dynamical network. The norm-bounded uncertainties enter into the complex dynamical network in randomly ways, and such randomly occurring uncertainties (ROUs) obey certain mutually uncorrelated Bernoulli distributed white noise sequences. Under the circumstances, a robust H∞H∞ decentralized dynamic feedback controller is designed to achieve asymptotic synchronization of the network. Based on Lyapunov stability theory and linear matrix inequality (LMI) framework, the existence condition for feasible controllers is derived in terms of LMIs. Finally, the proposed method is applied to a numerical example in order to show the effectiveness of our result.

History

Journal

Nonlinear Dynamics

Volume

70

Pagination

559-570

Location

Dordrecht, The Netherlands

ISSN

0924-090X

eISSN

1573-269X

Language

English

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2012, Springer Science+Business Media B.V.

Issue

1

Publisher

SPRINGER